Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | K
Number of items: 2.


Achar, Sindhu J. and Baishya, Chandrali and Kaabar, Mohammed K. A. (2022) Dynamics of the worm transmission in wireless sensor network in the framework of fractional derivatives. Mathematical Methods in the Applied Sciences, 45 (8). pp. 4278-4294. ISSN 0170-4214, DOI


Kaabar, Mohammed K. A. and Martinez, Francisco and Francisco Gomez-Aguilar, Jose and Ghanbari, Behzad and Kaplan, Melike and Gunerhan, Hatira (2021) New approximate analytical solutions for the nonlinear fractional Schrodinger equation with second-order spatio-temporal dispersion via double Laplace transform method. Mathematical Methods in the Applied Sciences, 44 (14). pp. 11138-11156. ISSN 0170-4214, DOI

This list was generated on Sun Feb 25 23:30:27 2024 +08.